# SDR DALA2023113009829

- Difficulty date: November 30, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N536DN
- Make and model: Airbus A321-271N
- Aircraft serial: 11426
- Aircraft time: 1,916 hours, 463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5036 SEAT 31A EMER LIGHT INOP. CORRECTIVE ACTION: R/R EMER LIGHT ASSY AND REPAIR WIRING. OK FOR SERVICE. (4403766)
